# SDR ABXA010703

- Difficulty date: February 6, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 48,628 hours, 42,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 7211
- Condition: Discharged
- Location: Cabin
- Part time: 172 hours, 56 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED THE EMERGENCY EVACUATION LIGHTS BATTERY PACK IAW DC-9 MM 33-53-02.
